Diffusive limit of a tagged particle in asymmetric simple exclusion processes

Sunder Sethuraman, Srinivasa Varadhan, Horng Tzer Yau

Research output: Contribution to journalArticle

Abstract

Invariance principles are proved under diffusive scaling for the centered position of a tagged particle in the simple exclusion process with asymmetric nonzero drift jump probabilities in dimensions d ≥ 3. The method of proof is by martingale techniques which rely on the fact that symmetric random walks are transient in high dimensions.

Original languageEnglish (US)
Pages (from-to)972-1006
Number of pages35
JournalCommunications on Pure and Applied Mathematics
Volume53
Issue number8
StatePublished - Aug 2000

Fingerprint

Tagged Particle
Asymmetric Simple Exclusion Process
Exclusion Process
Invariance Principle
Invariance
Martingale
Higher Dimensions
Random walk
Jump
Scaling

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Diffusive limit of a tagged particle in asymmetric simple exclusion processes. / Sethuraman, Sunder; Varadhan, Srinivasa; Yau, Horng Tzer.

In: Communications on Pure and Applied Mathematics, Vol. 53, No. 8, 08.2000, p. 972-1006.

Research output: Contribution to journalArticle

Sethuraman, Sunder ; Varadhan, Srinivasa ; Yau, Horng Tzer. / Diffusive limit of a tagged particle in asymmetric simple exclusion processes. In: Communications on Pure and Applied Mathematics. 2000 ; Vol. 53, No. 8. pp. 972-1006.
@article{51fe4c6a777c49d0834fa5f2f6a0e9d2,
title = "Diffusive limit of a tagged particle in asymmetric simple exclusion processes",
abstract = "Invariance principles are proved under diffusive scaling for the centered position of a tagged particle in the simple exclusion process with asymmetric nonzero drift jump probabilities in dimensions d ≥ 3. The method of proof is by martingale techniques which rely on the fact that symmetric random walks are transient in high dimensions.",
author = "Sunder Sethuraman and Srinivasa Varadhan and Yau, {Horng Tzer}",
year = "2000",
month = "8",
language = "English (US)",
volume = "53",
pages = "972--1006",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "8",

}

TY - JOUR

T1 - Diffusive limit of a tagged particle in asymmetric simple exclusion processes

AU - Sethuraman, Sunder

AU - Varadhan, Srinivasa

AU - Yau, Horng Tzer

PY - 2000/8

Y1 - 2000/8

N2 - Invariance principles are proved under diffusive scaling for the centered position of a tagged particle in the simple exclusion process with asymmetric nonzero drift jump probabilities in dimensions d ≥ 3. The method of proof is by martingale techniques which rely on the fact that symmetric random walks are transient in high dimensions.

AB - Invariance principles are proved under diffusive scaling for the centered position of a tagged particle in the simple exclusion process with asymmetric nonzero drift jump probabilities in dimensions d ≥ 3. The method of proof is by martingale techniques which rely on the fact that symmetric random walks are transient in high dimensions.

UR - http://www.scopus.com/inward/record.url?scp=0034408939&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034408939&partnerID=8YFLogxK

M3 - Article

VL - 53

SP - 972

EP - 1006

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 8

ER -